Some Chaos on Graph Maps

Muthanna Journal of Pure Sciences – MJPS

VOL. 4 – NO. 2 / 2017

Hussein Jaber AbdulHussein1, and Akram Barazan Attar2
1Mathematics and Computer Applications Dep., Science College, Al-Muthanna Uni., Iraq

 

Abstract

Let G be a graph and f:G > G be continuous function, we study some types of
chaotic functions on a graph and find the relation between them. We also introduce a
new type of chaos defined on a graph called strongly chaotic and characterization
generically chaotic and densely chaotic on graph maps.

Keywords: Chaos, Graph map, dynamical system.

 

Down load full article/PDF

Leave a Reply